# SDR SWAA2022061715076

- Difficulty date: June 3, 2022
- Submitted: June 17, 2022
- Operation: Air carrier
- Aircraft: N253WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32511
- Aircraft time: 53,013 hours, 31,527 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Access Panel
- Condition: Cracked
- Location: L/H Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H OVERWING FAIRING ACCESS PANEL 195BL HAS A CRACK AROUND FASTENER HOLE / [01] REMOVED THE DAMAGED PLIES AND PREPARED DAMAGED AREA TO APPLY REPAIR; NO WATER NOTE ON REPAIR AREA AT ACCESS PANEL 195 BL. REF B737-700 SRM 51-70-04-2R-9 PARAGRAPH 4 C;D;E;F;G;H;I AND J.;[02] OK TO APPLY REPAIR;[03] APPLY REPAIR ON DAMAGED AREA AT ACCESS PANEL 195 BL. REF B737-700 SRM 51-70-04-2R-9 REPAIR 9 PARAGRAPH 4 K;L;M AND N.;[04] VERIFIED STEP 3. OK TO TOPCOAT.;[05] APPLIED TOPCOAT AT REPAIR AREA AT ACCESS PANEL 195 BL. REF B737-700 SRM 51-70-04-2R-9 REPAIR 9 PARAGRAPH 4 P AND AMM 51-21-99-300-802 PARAGRAPH 3 C.;[06] APPLY REPAIR ON DAMAGED AREA AT ACCESS PANEL 195 BL. REF B737-700 SRM 51-70-04-2R-9 REPAIR 9 PARAGRAPH 4. MATERIAL USED FABRIC REPAIR PO#:1690463; LAMINATING RESIN PO#:1753794 AND BLUEHEART PAINT PO#:1721204;[07] VERIFIED STEPS 5 AND 6
